# SDR ASAA2025121062957

- Difficulty date: December 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 64,160 hours, 19,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. REMOVED, REPLACED, AND OP CHECKED GOOD R1 DOOR EMERGENCY EXIT LIGHT BATTERY IAW B737-800 AMM 33-51-06-960-805.
